# SDR DALA2024111811017

- Difficulty date: November 15, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 92,671 hours, 18,257 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 DTE, 622169-14, ER/A ISSUED FOR FUSELAGE SKIN REPAIR BETWEEN STA 434 AND 456, S24R-25R. CORRECTIVE ACTION: ACCOMPLISH DTA DTE DAMAGE TOLERANCE ANALYSIS NO LATER THAN 37500 TOTAL FLIGHT CYCLES (0661878)
